Subalgebras of Orlicz spaces and related algebras of analytic functions

N. J. Kalton Department of Mathematics, University of Missouri

TBD mathscidoc:1701.332530

Arkiv for Matematik, 18, (1), 223-254, 1980.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:09 uploaded by arkivadmin ] [ 347 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{n.1980subalgebras,
  title={Subalgebras of Orlicz spaces and related algebras of analytic functions},
  author={N. J. Kalton},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203509017276339},
  booktitle={Arkiv for Matematik},
  volume={18},
  number={1},
  pages={223-254},
  year={1980},
}
N. J. Kalton. Subalgebras of Orlicz spaces and related algebras of analytic functions. 1980. Vol. 18. In Arkiv for Matematik. pp.223-254. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203509017276339.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved